Metrics

From
Some Fixed Point Theorems on c-distance by K. Prudhvi American Journal of Applied Mathematics and Statistics. 2017, 5(1), 8-10 doi:10.12691/ajams-5-1-2
Views
7046
Html 6440
Abstract 606
23 January 2017 (publication date) through 25 October 2021 *
15.24 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3219
PDF1074
Epub689
XML968
PPT0
Figures267
Tables221
Export: 1934
RIS554
BibTex727
Endnote653
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com